# SDR AALA202310278523

- Difficulty date: October 24, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A320*
- Aircraft serial: 6346
- Aircraft time: 29,007 hours, 9,124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER BELOW SERVICE LIMITS. SERVICED DAMPER PER AMM 52-22-00.
